Asymptotics of Solutions of Nonautonomous Second-Order Ordinary Differential Equations Asymptotically Close to Linear Equations

  • V. M. Evtukhov

Abstract

Asymptotic representations are obtained for a broad class of monotone solutions of nonautonomous binary differential equations of the second order that are close in a certain sense to linear equations.
Published
25.10.2012
How to Cite
EvtukhovV. M. “Asymptotics of Solutions of Nonautonomous Second-Order Ordinary Differential Equations Asymptotically Close to Linear Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 10, Oct. 2012, pp. 1346-64, http://umj.imath.kiev.ua/index.php/umj/article/view/2663.
Section
Research articles